i am on synthroid, has anyone had eye twitching or lazy eye. just recently this has happened. i have been on medication for about 3 months. the hair loss has finally stopped and growing back thankfully.
i started having eye twitching long before i was told i have grave's disease. i was hyperthyroid for a long time before the docs caught it. i have whats called grave's disese. its where my immune system attacks my thyroid and eyes. i had a complete thyroidectomy in december 07. the eye isn't lazy. it's bulging. assuming thats what it is.
i am thinking it could be a calcium thing, i had this happen and it was because my calcium was low, endo put me on 2000mg of tums, but dont take it with synthroid, spread them out about 2 hours... give it a try
I dropped my t4 meds to half about a month ago and developed an eye twitch. After I took my labs and was feeling like crap (tsh was 10 which is bad) I started my normal dose again and within a day the twitch was gone.
It's possible being low was my problem or maybe even silent migrains from the med change.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.